Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child underweight, prescribed lupizyne. Stomach bloated, effect of medicine?

My kid is underweight my 1 1/2 kilos for his age ( wt 9.6 and he is 22 months) and was prescribed lupizyne 2.5 ml * 2 a day for 15 days. His stomach seems to be bloated since 3 days. he is having it since 1 week. are there any side effects of lupizyne. His stools are whitish in colour. Can you advise if we continue the enzyme? Also, he is very active and is not crying. Doctor, Do you think we should really concern about his weight. Height is in the 70th percentile for his age.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
no this is not side effect of lupizyme
your child is suffering from mild under nutrition
get supplement of following things and consult to pediatrician soon
1. pottasium
2 syp zinc
3. folic acid and multivitamins
4. magnesium sulfate
5. calcium
7. iron
get stool examination
xray chest
Hb , TLC, DLC ,ESR, mantoux test
increase food frequency and quantity of food .

get well soon
dr vivek
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor